Cusp excursions on parameter spaces

Jayadev S. Athreya

Research output: Contribution to journalArticlepeer-review

Abstract

We prove several results for dynamics of SL(d, R)-actions on non-compact parameter spaces by studying associated discrete sets in Euclidean spaces. This allows us to give elementary proofs of logarithm laws for horocycle flows on hyperbolic surfaces and moduli spaces of flat surfaces. We also give applications to quantitative equidistribution and Diophantine approximation.

Original languageEnglish (US)
Pages (from-to)741-765
Number of pages25
JournalJournal of the London Mathematical Society
Volume87
Issue number3
DOIs
StatePublished - Jun 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cusp excursions on parameter spaces'. Together they form a unique fingerprint.

Cite this